# SDR WX0A2021050373700

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 46,018 hours, 28,561 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: AE85709Z
- Part serial: A0508
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) HYD G ENG 1 LO PR IN FLIGHT / REMOVED AND REPLACED FLEX LINE & SWIVEL. LEAK CHECKS NORMAL IAW AMM 32-12-00-991-01500-00-A. PERFORMED A FUNCTIONAL TEST OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR, OPERATIONS NOMINAL, NO FAULTS OR DEFECTS NOTED W/ REF TO AIRBUS AMM 32-31-00-720-002-A."
